Rocky Mountain Journal of Mathematics

Oscillation of Second Order Nonlinear Dynamic Equations on Time Scales

M. Bohner and S.H. Saker

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 4 (2004), 1239-1254.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069797

Digital Object Identifier
doi:10.1216/rmjm/1181069797

Mathematical Reviews number (MathSciNet)
MR2095254

Zentralblatt MATH identifier
1075.34028

Subjects
Primary: 34K11: Oscillation theory 39A10: Difference equations, additive 39A99: None of the above, but in this section
Secondary: 34A99: None of the above, but in this section 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 39A11

Keywords
Oscillation second order nonlinear dynamic equation time scale Riccati transformation technique positive solution measure chain

Citation

Bohner, M.; Saker, S.H. Oscillation of Second Order Nonlinear Dynamic Equations on Time Scales. Rocky Mountain J. Math. 34 (2004), no. 4, 1239--1254. doi:10.1216/rmjm/1181069797. https://projecteuclid.org/euclid.rmjm/1181069797


Export citation

References

  • R.P. Agarwal, M. Bohner, D. O'Regan and A. Peterson, Dynamic equations on time scales: A survey, J. Comput. Appl. Math. 141 (2002), 1-26.
  • E. Ak\in, L. Erbe, B. Kaymakçalan and A. Peterson, Oscillation results for a dynamic equation on a time scale, J. Differ. Equations Appl. 7 (2001), 793-810.
  • M. Bohner, O. Došlý and W. Kratz, An oscillation theorem for discrete eigenvalue problems, Rocky Mountain J. Math. 33 (2003), 1233-1260.
  • M. Bohner and G.Sh. Guseinov, Improper integrals on time scales, Dynam. Systems Appl. 12 (2003), 45-66.
  • M. Bohner and A. Peterson, Dynamic equations on time scales: An introduction with applications, Birkhäuser, Boston, 2001.
  • O. Došlý and S. Hilger, A necessary and sufficient condition for oscillation of the Sturm-Liouville dynamic equation on time scales, J. Comput. Appl. Math. 141 (2002), 147-158.
  • O. Došlý and R. Hilscher, Disconjugacy, transformations and quadratic functionals for symplectic dynamic systems on time scales, J. Differ. Equations Appl. 7 (2001), 265-295.
  • L. Erbe and A. Peterson, Positive solutions for a nonlinear differential equation on a measure chain, in Boundary value problems and related topics, Math. Comput. Modelling 32 (2000), 571-585.
  • --------, Riccati equations on a measure chain, in Proceedings of dynamic systems and applications (G.S. Ladde, N.G. Medhin and M. Sambandham, eds.), Vol. 3, Dynamic Publishers, Atlanta, GA, 2001, pp. 193-199.
  • --------, Oscillation criteria for second order matrix dynamic equations on a time scale, J. Comput. Appl. Math. 141 (2002), 169-185.
  • G.Sh. Guseinov and B. Kaymakçalan, On a disconjugacy criterion for second order dynamic equations on time scales, J. Comput. Appl. Math. 141 (2002), 187-196.
  • S. Hilger, Analysis on measure chains-A unified approach to continuous and discrete calculus, Results Math. 18 (1990), 18-56.
  • I.V. Kamenev, An integral criterion for oscillation of linear differential equations of second order, Mat. Zametki 23 (1978), 249-251.
  • H.J. Li, Oscillation criteria for second order linear differential equations, J. Math. Anal. Appl. 194 (1995), 312-321.
  • G. Zhang and S.S. Cheng, A necessary and sufficient oscillation condition for the discrete Euler equation, Panamer. Math. J. 9 (1999), 29-34.